Article citationsMore>>

D. Ma, Z. Du and W. Ge, “Existence and Iteration of Monotone Positive Solutions for Multipoint Boundary Value Problems with p-Laplacian Operator,” Computers & Mathematics with Applications, Vol. 50, No. 5-6, 2005, pp. 729-739.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.